Search     Russian    
    KFU > Academics > Institute of Mathematics and Mechanics
 
 
About the Institute
Departments
   · of General Mathematics
· of Algebra
· of Geometry
· of Mathematical Analysis
· of Differential Equations
· of Theory of Functions and Approximations
· of Theoretical Mechanics
· of Aerohydromechanics
Personal Pages
   · Prof. M.Arslanov
· Prof. F.Avkhadiev
· Asc.Prof. V.Fomin
· Ass.Prof. K.Igudesman
· Asc.Prof. S.Ilyin
· Asc.Prof. I.Kayumov
· Asc.Prof. M.Malakhaltsev
· Prof. D.Mushtari
· Ass.Prof. M.Nasrutdinov
· Prof. Yu.Obnosov
· Asc.Prof. A.Podkovyrin
· Asc.Prof. E.Shirokova
· Prof. V.Shurygin
· Asc.Prof. S.Tronin
 

 

Ilgiz Kayumov


Ilgiz Kayumov

Education

1989-1994 M.Sc.,Kazan State University, Russia
Thesis Title: Estimates for Bloch functions
Advisor: Prof. Farit Avkhadiev
1994-1997 Ph.D., Kazan State University, Russia
Thesis Title: Extremal problems in certain classes of analytic functions
Advisor: Prof. Farit Avkhadiev
2006 Dr.Sc., Inst. of Math. and Mech., Ekaterinburg, Russia
Thesis Title: Integral characteristics of conformal maps

Professional Experience

September 1989 - June 1994 Kazan State University, Faculty of Mech. and Math.,Student
September 1994 - November 1997 Kazan State University, Inst. of Math. and Mech., PhD Student
January 1998 - present Kazan State University, Inst. of Math. and Mech., Researcher, Senior Researcher
September 2000 - August 2001 University of Wuerzburg, Germany, Postdoctoral Fellow
January-June 2002 The Mittag-Leffler Institute, Djursholm, Sweden, Postdoctoral Fellow,
Special program on Conformal Mappings and Probability
September 2003 - September 2005 Kazan State University, Faculty of Mech. and Math., Assistant Professor
September 2005 - present Kazan Federal University, Institute of Mech. and Math., Associate Professor
August 2006 - July 2007 University of Illinois at Urbana-Champaign, Visiting Professor

Conference Presentations

May, 1996 International Conference dedicated to P.L.Chebyshev, Organized by the Moscow State University, Russia
August, 1998 International Congress of Mathematicians, Berlin, Germany
August, 1999 Romanian-Finnish seminar on Complex Analysis, Organized by Romanian Academy of Sciences, Yassy, Romania
July, 2000 Europeen Congress of Mathematicians, Barcelona, Spain
June, 2001 International Conference "Computational Methods and Function Theory", Organized by the University of Aveiro, Portugal
May 23-29, 2005 International conference and workshop "Function Spaces, Approximation Theory, Nonlinear Analysis " dedicated to the centennial of Sergei Mikhailovich Nikolskii, Moscow, Russia
June 13-17, 2005 International conference "Computational methods and function theory", Joensuu, Finland
July 24-29, 2005 Workshop on "Fourier series methods in complex analysis" at the Mekrijarvi Research Station, Joensuu, Finland

Delivered lectures

1993-2005 Kazan State University, Russia
1995, 1996 Saratov State University, Russia
2000, 2001 University of Wuerzburg, Germany
2002 The Mittag-Leffler Institute, Djursholm, Sweden
2002 Royal Institute of Technology, Stockholm, Sweden
2004 Steklov Mathematical Institute, Moscow
2005 Petrozavodsk State University, Russia
2005 Moscow State University, Russia
2006 St.Petersburg State University, Russia

Publications

  1. Hedenmalm H., Kayumov I.R. On the Makarov law of the iterated logarithm. Proc. Amer. Math. Soc. 135 (2007), 2235-2248.
  2. Kayumov, Ilgiz R. Lower estimates for integral means of univalent functions. Ark. Mat. 44 (2006), no. 1, 104-110.
  3. Kayumov, I. R. On Brennan's conjecture for a special class of functions. Math. Notes 78 (2005), no. 3-4, 498-502.
  4. Kayumov, I. R.; Obnosov, Yu. V. Estimates for integral means of hyperbolic convex functions. Siberian Math. J. 46 (2005), no. 6, 1062-1068.
  5. Kayumov, I. R. The spectrum of integral means and a modified Bessel function of zero order. St. Petersburg Math. J. 17 (2006), no. 3, 453-463.
  6. Kayumov, I. R. Sharp estimates for the integral means of three classes of domains. Math. Notes 76 (2004), no. 3-4, 472-477.
  7. Avkhadiev, F. G.; Kayumov, I. R. Comparison theorems of isoperimetric type for moments of compact sets. Collect. Math. 55 (2004), no. 1, 1-9.
  8. Kayumov, I. R. A distortion theorem for univalent gap series. Siberian Math. J. 44 (2003), no. 6, 997-1002.
  9. Kayumov, I. R. The law of the iterated logarithm for locally univalent functions. Ann. Acad. Sci. Fenn. Math. 27 (2002), no. 2, 357-364.
  10. Kayumov, Ilgiz. Lower estimate for the integral means spectrum for p=-1. Proc. Amer. Math. Soc. 130 (2002), no. 4, 1005-1007.
  11. Kacimov, A.R.; Kayumov, I.R. Viscous flow through straight pore channels. J. Porous Media 5 (2002), no. 3, 199-208.
  12. Kayumov, I. R. Lower estimates for the integral means spectrum. Complex Variables Theory Appl. 44 (2001), no. 2, 165-171.
  13. Kayumov, I. R. The integral means spectrum for lacunary series. Ann. Acad. Sci. Fenn. Math. 26 (2001), no. 2, 447-453.
  14. Kayumov, I. R. One property of Schwarzian derivative. Demonstratio Math. 34 (2001), no. 1, 65-68.
  15. Avhadiev, F. G.; Kayumov, I. R. Admissible functionals and infinite-valent functions. Complex Variables Theory Appl. 38 (1999), no. 1, 35-45.
  16. Kayumov, I. R. On an extremal problem in airfoil theory. Russian Math. (Iz. VUZ) 42 (1998), no. 11, 39-44.
  17. Bilchenko, G. G.; Kayumov, I. R.; Nasyrov, S. R.; Sadykov, M. F. Branched coverings of nonorientable surfaces by orientable ones
    with a given projection of the boundary. Math. Notes 63 (1998), no. 1-2, 252-255.
  18. Avkhadiev, F. G.; Kayumov, I. R. Estimates in the Bloch class and their generalizations. (Russian) Dokl. Akad. Nauk 349 (1996), no. 5, 583-585.
  19. Kayumov, I. R. Generalization and application of a theorem of Radon. Russian Math. (Iz. VUZ) 40 (1996), no. 4, 33-36.
  20. Avhadiev, F. G.; Kayumov, I. R. Estimates for Bloch functions and their generalization. Complex Variables Theory Appl. 29 (1996), no. 3, 193-201.





© 1995-2012 Kazan Federal University